ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Items where Year is 2019

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Creators | Item Type | No Grouping
Jump to: B | C | E | G | H | K | M | N | Q | S | T | V | А | Г | К | М | С | Х | Խ
Number of items: 35.

B

Baramidze, L. (2019) Uniform convergence of double Vilenkin-Fourier series. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 54 (3). pp. 3-15. ISSN 00002-3043

C

Chen, Jun-Fan (2019) Meromorphic functions sharing three values with their linear differential polynomials in an angular domain. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 54 (3). pp. 35-44. ISSN 00002-3043

Chung, H. S. and Skoug, D. and Chang, S. J. (2019) Some formulas for the generalized analytic Feynman integrals on the weiner space. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 54 (1). pp. 76-92. ISSN 00002-3043

E

Editorial, Board (2019) Խմբագրական կոլեգիա. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 54 (1). ISSN 00002-3043

Editorial, Board (2019) Содержание. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 54 (1). ISSN 00002-3043

Editorial, Board (2019) Խմբագրական կոլեգիա. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 54 (2). ISSN 00002-3043

Editorial, Board (2019) Содержание. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 54 (2). ISSN 00002-3043

Editorial, Board (2019) Խմբագրական կոլեգիա. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 54 (3). ISSN 00002-3043

Editorial, Board (2019) Содержание. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 54 (3). ISSN 00002-3043

Elgen, S. and Hajian, A. and Prasad, V. (2019) SWW sequences and the infinite ergodic random walk. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 54 (1). pp. 3-13. ISSN 00002-3043

G

Ginovyan, M. S. and Sahakyan, А. A. (2019) Limit theorems for tapered Toeplitz quadratic functionals of continuous-time Gaussian stationary processes. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 54 (4). pp. 12-35. ISSN 00002-3043

Gát, G. and Goginava, U. (2019) Convergence of a subsequence of triangular partial Sums of Double Walsh-Fourier series. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 54 (4). pp. 3-11. ISSN 00002-3043

H

Hu, Q. and Li, S. and Zhang, Y. (2019) Essential norm of weighted composition operators from analytic Besov spaces into Zygmund type spaces. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 54 (3). pp. 16-34. ISSN 00002-3043

K

Karagulyan, A. G. (2019) Non-asymptotic guarantees for sampling by stochastic gradient descent. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 54 (2). pp. 43-53. ISSN 00002-3043

Karagulyan, G. A. and Mnatsakanyan, G. (2019) On a weak type estimate for sparse operators of strong type. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 54 (4). pp. 36-44. ISSN 00002-3043

M

Majumder, S. and Mandal, R. (2019) On an open problem of Zhang and Xu. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 54 (3). pp. 45-68. ISSN 00002-3043

N

Nagel, W. and Weiss, V. (2019) Joseph Mecke's last fragmentary manuscripts - A compilation. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 54 (1). pp. 14-27. ISSN 00002-3043

Nguyen Van Thin, (2019) A difference analogue of Cartan's second main theorem for meromorphic mappings. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 54 (4). pp. 76-92. ISSN 00002-3043

Q

Q. Han, and F.Lu, (2019) On the equation ƒⁿ(z)+ɡⁿ(z)=еᵃᶻ˖β. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 54 (2). pp. 90-96. ISSN 00002-3043

S

Seubert, S. M. (2019) A moment condition and non-synthetic diagonalizable operators on the space of functions analytic on the unit disk. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 54 (1). pp. 28-39. ISSN 00002-3043

T

Tang, L. and Wang, J. and Zhu, H. (2019) Weighted norm inequalities for area functions related to schrödinger operators. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 54 (1). pp. 40-59. ISSN 00002-3043

V

Verma, G. and Vashisht, L. K. and Singh, M. (2019) On excess of retro Banach frames. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 54 (3). pp. 87-92. ISSN 00002-3043

А

Айрапетян, Г. М. and Агекян, С. А. (2019) О граничной задаче Римана в полуплоскости в классе непрерывных с весом функций. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 54 (2). pp. 3-16. ISSN 00002-3043

Акопян, А. А. and Восканян, Д. С. (2019) О точках пересечения двух плоских алгебраических кривых. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 54 (2). pp. 17-30. ISSN 00002-3043

Г

Геворгян, А. Р. (2019) Медиальные в целом системы квазигрупп. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 54 (2). pp. 31-36. ISSN 00002-3043

Гогян, С. and Срапионян, Н. (2019) О квази-гриди константах для подсистем системы Хаара в L¹(0,1). Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 54 (2). pp. 37-42. ISSN 00002-3043

К

Карапетян, Г. А. and Петросян, Г. А. (2019) Корректная разрешимость задачи Дирихле в полупространстве для регулярных уравнений. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 54 (4). pp. 45-69. ISSN 00002-3043

Карапетян, Г. А. and Хачатурян, М. А. (2019) Предельные теоремы вложения для мультианизотропных функциональных пространств. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 54 (2). pp. 54-64. ISSN 00002-3043

М

Микаелян, В. Г. (2019) Явлехие Гиббса для кусочно-линейного вейвлета Стромберга. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 54 (2). pp. 65-81. ISSN 00002-3043

Мовсисян, Ю. М. and Киракосян, Г. (2019) Интерассоциативность с помощью сверхтождеств. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 54 (4). pp. 70-75. ISSN 00002-3043

С

Саргсян, А. А. (2019) О структуре функций, универсальных для весовых пространств Lpμ [0.1], p>1. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 54 (3). pp. 69-86. ISSN 00002-3043

Саргсян, Д. (2019) О подмножествах линейных пространств над конечным полем, однозначно определяемых набором попарных сумм их элементов. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 54 (2). pp. 82-89. ISSN 00002-3043

Х

Хачатрян, Р. А. (2019) О непрерывных селекциях многозначных отображений с почти выпуклыми значениями. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 54 (1). pp. 60-75. ISSN 00002-3043

Խ

Խմբագրական, (2019) Խմբագրական կոլեգիա. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 54 (4). ISSN 00002-3043

Խմբագրական, (2019) Contents. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 54 (4). ISSN 00002-3043

This list was generated on Thu Oct 17 22:55:50 2019 AMT.